Existence of Solutions for the $p(x)$ -Laplacian Problem with the Critical Sobolev-Hardy Exponent

Wang, Li, Yongqiang, Fu, Mei, Yu . Abstract and Applied Analysis 2012. 2012 (894925) :-

Locate this article in:

Bibtex

@article{CIS-317892,
  Author = {Wang, Li and Yongqiang, Fu and Mei, Yu},
  Title = {Existence of Solutions for the $p(x)$ -Laplacian Problem with the Critical Sobolev-Hardy Exponent},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {894925},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles